| Model Number |
FASTPASS SCORPION-MULTIFIRE |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 07/30/2024, it was reported by a distributor via (b)(4) that an ar-13997mf multifire fastpass scorpion¿ jaws would not close.This occurred during a procedure so was not functioning correctly.
Additional Manufacturer Narrative
Additional information g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being applied during use and/or unsecure grasp of tissue.